# SDR DHL2007806557

- Difficulty date: April 12, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551651
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT SPOILER PANEL LWR SKIN DELAMINATED.  REMOVED AND REPLACED NR 1 LT SPOILER PANEL IAW MM 27-61-1 PG 201-206.  REFER TO NR 075764 FOR OPS CHECK.
